| Model Number |
N/A |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Codes |
Osteolysis (2377); Metal Related Pathology (4530)
| Date of Event |
09/28/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent a knee revision approximately 4 years post implantation due to metallosis and osteolysis.Debridement was performed.The articular surface was replaced.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).G2: foreign - japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-02894, 3007963827-2023-00289.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6: proposed component (annex g) code is mechanical (g04) - femur.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.This complaint could not be confirmed by the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.